Bilateral supernumerary premolars: a rare case report

Dinesh Rokaya, Manoj Humagain, Mamata Tamrakar, Chandan Upadhyaya

Abstract


Supernumerary third and fourth premolars are one of the rare anomalies of the maxillofacial complex. This paper reports a case of bilateral supernumerary third and fourth premolar in the mandibular arch.


Keywords


Mandibular premolar; Supernumerary teeth; Third and Fourth premolar

References


Zhu J-F, Crevoisier R, Henry R. Congenitally missing permanent lateral incisors in conjunction with a supernumerary tooth: case report. Pediatric dentistry. 1996;18(1):64-6.

Spyropoulos N, Patsakas A, Angelopoulos A. Simultaneous presence of partial anodontia and supernumerary teeth. Oral Surgery, Oral Medicine, Oral Pathology. 1979;48(1):53-6.

Parolia A, Kundabala M, Dahal M, Mohan M, Thomas MS. Management of supernumerary teeth. Journal of conservative dentistry: JCD. 2011;14(3):221-4.

Yusof W. Non-syndrome multiple supernumerary teeth: literature review. Journal (Canadian Dental Association). 1990;56(2):147-9.

Rajab L, Hamdan M. Supernumerary teeth: review of the literature and a survey of 152 cases. International Journal of Paediatric Dentistry. 2002;12(4):244-54.

Brook AH. Dental anomalies of number, form and size: their prevalence in British schoolchildren. Journal of the International Association of Dentistry for Children. 1974;5(2):37-53.

Solares R, Romero MI. Supernumerary premolars: a literature review. Pediatric dentistry. 2004;26(5):450-8.

Dixon G, Stewart R. Genetic aspects of anomalous tooth development. Oral facial genetics, St Louis. 1976.

Pasha Z, Choudhari S, Azhar Rathod A. Bilaterally impacted mandibular supernumerary premolars associated with unusual clinical complications. Journal of pharmacy & bioallied sciences. 2013;5(2):166-9.

Kaya G-S, Yapici G, Omezli M-M, Dayi E. Non-syndromic supernumerary premolars. Med Oral Patol Oral Cir Bucal. 2011;16(4):e522-25.

Bhardwaj V, Kaundal J, Chug A, Vaid S, Soni A, Chandel M. Rare occurrence of bilaterally impacted mandibular supernumerary teeth. Dental Hypotheses. 2012;3(2):83-5.


Full Text: PDF

Refbacks

  • There are currently no refbacks.




Index Copernicus Index Copernicus Google Scholar NISCAIR OpenJGateDOAJUlrichsWeb
line
System Developed By Stanford University Arizona State University Simon Fraser University Canadian Centre For Studies In Publishing University of British Columbia - Faculty of Education
W3C XHTML v1.0 Verified W3C verified Valid CSS v2.1 PHP5 Enabled CopyScape Protected Made On Mac Apache Enabled MySQL Powered
Published by Celesta Software Pvt Ltd